MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN
Catalog Number 0043610
Medical Device Problem Codes Nonstandard Device (1420); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the advent health tampa was having issue with the jp round drains.They asked bd representative to contact them via email or cell.So, they can set a time for bd representative to come out and trouble shoot and support the team.No items are available to send back, unfortunately they were not saved.The team has been advised that other drains used in the future and deemed dysfunctional need to be saved.Since the items were not saved, there is no lot available, however, advised to see if all the lots in the bin are the same and provide that one.Typically, adventhealth process for items that have required a product feedback form is the product rep coordinates a time with the unit point person to trouble shoot and/or provide education and training if applicable.They asked bd representative to speak with to make a decision on what would be best for the unit staff, patients, and surgeons.They were able to locate the drains in the bin and unfortunately due to the actual drain wrapper not saved, they cannot be totally certain which was used.They did, however found three different lot# ngkv2882, lot# ngjx0309, lot#ngjx6142.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.However, a failure mode was not chosen due to a lack of information.A labeling review was not performed due to a lack of information.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: b, d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a customer was having issue with the jp round drains.They asked a representative to contact them via email or cell so they can set a time for a representative to come out and trouble shoot and support the team.No items are available to send back, unfortunately they were not saved.The team has been advised that other drains used in the future and deemed dysfunctional need to be saved.Since the items were not saved, there is no lot available, however, advised to see if all the lots in the bin are the same and provide that one.Typically, they process items that have required a product feedback form if the product rep coordinates a time with the unit point person to trouble shoot and or provide education and training if applicable.They asked for a representative to speak with to make a decision on what would be best for the unit staff, patients, and surgeons.They were able to locate the drains in the bin and unfortunately due to the actual drain wrapper not being saved, they cannot be totally certain which was used.They did, however, find three different lot ngkv2882, lot ngjx0309, and lot ngjx6142.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24230818
Report Number1018233-2026-00518
Device Sequence Number10269522
Product Code GCY
UDI-Device Identifier00801741049354
UDI-Public(01)00801741049354(11)250919(17)300731(10)NGKV2882
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0043610
Device Lot NumberNGKV2882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown